# SDR C77A20160929001

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,798 hours, 13,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON THE LT INBOARD SEAT TRACK P/N 170-86081-003 UPPER FLANGE BETWEEN FR 84 AND 85.  THE CORROSION DAMAGE APPROXIMATE DIMENSIONS ARE 1.00 INCH X 0.709 INCHES TO A MAXIMUM DEPTH OF 0.016 INCHES DEEP.  PROPOSED A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER WHICH WAS RELEASED IN THE FORM OF ETD2016-170-086245-A.  DURING ACCOMPLISHMENT OF THE REPAIR, MAINTENANCE NOTED A MISDRILLED HOLED IN THE SEAT TRACK FLANGE.  ETD2016-170-087081 WAS RELEASED TO CUT OUT THE DAMAGED AREA, REMOVE AND REPLACE THE DAMAGED UNDERLYING CORNER BRACKET, AND INSTALL A FILLER AND DOUBLER.  ETD2016-170-088296 WAS RELEASED AS AUTHORIZATION TO USE P/N170-86102-004 IN PLACE OF THE REMOVED CORNER BRACKET P/N170-86146-003.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO THE RESTORATION OF STRENGTH.  THIS STRUCTURE IS NOT FCS BUT THE REPAIR WILL REQUIRE FOLLOW UP INSPECTIONS.EO E175-53MR-299.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IN ACCORDANCE WITH ANAC DER FORM ATTACHED.  REF [TASK 53-23-005-0001 (INTERNAL GVI THRESHOLD OF 20483 FC OR 27242 FH, INTERVAL OF 10133 FC OR 13476 FH) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION 12.  THRESHOLD IS COUNTED SINCE NEW.
